RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Matem. Mod.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Matem. Mod., 2000, Volume 12, Number 1, Pages 45–56 (Mi mm828)  

This article is cited in 1 scientific paper (total in 1 paper)

Mathematical models and computer experiment

Application of the algebraic turbulent model to the unsteady flow simulation around a cavity

I. V. Abalakina, A. N. Antonova, I. A. Graura, B. N. Chetverushkin

a Institute for Mathematical Modelling, Russian Academy of Sciences

Abstract: The calculation of unsteady turbulent flow around rectangular cavities for various Mach number has been carrid out. The flow parameters received in numerical simulation have been analysed and compared with experimental data and another numerical approaches. The approach developed in present paper permits to simulate the unsteady flowfield and to obtaine the valid values of flow parameters.

Full text: PDF file (1280 kB)

Bibliographic databases:

UDC: 519.86
Received: 14.01.1999

Citation: I. V. Abalakin, A. N. Antonov, I. A. Graur, B. N. Chetverushkin, “Application of the algebraic turbulent model to the unsteady flow simulation around a cavity”, Matem. Mod., 12:1 (2000), 45–56

Citation in format AMSBIB
\Bibitem{AbaAntGra00}
\by I.~V.~Abalakin, A.~N.~Antonov, I.~A.~Graur, B.~N.~Chetverushkin
\paper Application of the algebraic turbulent model to the unsteady flow simulation around a~cavity
\jour Matem. Mod.
\yr 2000
\vol 12
\issue 1
\pages 45--56
\mathnet{http://mi.mathnet.ru/mm828}
\zmath{https://zbmath.org/?q=an:1027.76587}


Linking options:
  • http://mi.mathnet.ru/eng/mm828
  • http://mi.mathnet.ru/eng/mm/v12/i1/p45

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. I. A. Ivakhnenko, S. V. Polyakov, B. N. Chetverushkin, “Quasi-hydrodynamic model and small scale turbulence”, Math. Models Comput. Simul., 1:1 (2009), 44–50  mathnet  crossref  zmath
  • Математическое моделирование
    Number of views:
    This page:340
    Full text:138
    First page:3

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019